# SDR AALA202506234489

- Difficulty date: June 21, 2025
- Submitted: June 24, 2025
- Operation: Air carrier
- Aircraft: N952NN
- Make and model: Boeing 737823
- Aircraft serial: 31196
- Aircraft time: 32,486 hours, 13,602 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Liner
- Condition: Dislodged
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 DOOR SLIDE FLAP HANGING OUT OF THE BOTTOM AGAIN. RESTOWED GIRT BAR FLAP AS NEEDED. PER AMM 25-66-01. OPERATIONAL CHECKS ARE GOOD.
